# SDR N6WA2016080101

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 33,477 hours, 24,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPS REPORTED PAX DOOR HARD TO CLOSE.  CLEANED AND LUBED TOP FWD LOCKING CAM IAW AMM 12-20-52.  OPS CHECKED IAW AMM 52-11-00 OPS CHECKED GOOD.
